zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lie derivations of certain CSL algebras. (English) Zbl 1130.47055
Summary: It is shown that each Lie derivation on a reflexive algebra, whose lattice is completely distributive and commutative, can be uniquely decomposed into the sum of a derivation and a linear mapping with image in the center of the algebra.
47L35Nest algebras, CSL algebras
47B47Commutators, derivations, elementary operators, etc.
[1]J. Alaminos, M. Mathieu and A. R. Villena,Symmetric amenability and Lie derivations, Mathematical Proceedings of the Cambridge Philosophical Society137 (2004), 433–439. · Zbl 1063.46033 · doi:10.1017/S0305004104007637
[2]W. Arveson,Operator algebra and invariant subspace, Annals of Mathematics100 (1974), 433–532. · Zbl 0334.46070 · doi:10.2307/1970956
[3]K. I. Beidar and M. A. Chebotar,On lie derivations of Lie ideals of prime rings, Israel Journal of Mathematics123 (2001), 131–148. · Zbl 0982.16025 · doi:10.1007/BF02784122
[4]M. Brešar,Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings, Transactions of the American Mathematical Society335 (1993), 525–546. · Zbl 0791.16028 · doi:10.2307/2154392
[5]W. Cheung,Lie derivations of triangular algebras, Linear and Multilinear Algebra51 (2003), 299–310. · Zbl 1060.16033 · doi:10.1080/0308108031000096993
[6]E. Christensen,Derivations of nest algebras, Mathematische Annalen229 (1977), 155–161. · Zbl 0356.46057 · doi:10.1007/BF01351601
[7]Gilfeather and R. L. Moore,Isomorphisms of certain CSL algebras, Journal of Functional Analysis67 (1986), 264–291. · Zbl 0635.47040 · doi:10.1016/0022-1236(86)90039-X
[8]D. Hadwin and J. Li,Local derivations and local automorphisms, Journal of Mathematical Analysis and Applications290 (2004), 702–714 · Zbl 1044.46040 · doi:10.1016/j.jmaa.2003.10.015
[9]P. R. Halmos,A Hilbert Space Problem Book, 2nd edn., Springer-Verlag, New York/Heideberg/Berlin, 1982.
[10]A. Hopenwasser,Complete distributivity, Proceedings of Symposia in Pure Mathematics51 (1990), 285–305.
[11]B. E. Johnson,Symmetric amenability and the nonexistence of Lie and Jordan derivations, Mathematical Proceedings of the Cambridge Philosophical Society120 (1996), 455–473. · Zbl 0888.46024 · doi:10.1017/S0305004100075010
[12]M. S. Lambrou,Completely distributive lattices, Fundamenta Mathematica119 (1983), 227–240.
[13]C. Laurie and W. E. Longstaff,A note on rank one operators in reflexive algebras, Proceedings of the American Mathematical Society89 (1983), 293–297. · doi:10.1090/S0002-9939-1983-0712641-2
[14]W. E. Logstaff,Strongly reflexive lattices, Journal of the London Mathematical Society11 (1975), 491–498. · Zbl 0313.47002 · doi:10.1112/jlms/s2-11.4.491
[15]W. E. Longstaff,Operators of rank one in reflexive algebras, Canadian Journal of Mathematics28 (1976), 9–23. · Zbl 0338.13021 · doi:10.4153/CJM-1976-002-5
[16]F. Lu,Jordan structure of CSL algebras, Manuscript.
[17]W. S. Martindale,Lie derivations of Primitive rings, Michigan Mathematical Journal11 (1964), 183–187. · Zbl 0123.03201 · doi:10.1307/mmj/1028999091
[18]M. Mathieu and A. R. Villena,The structure of Lie derivations on C *-algebras, Journal of Functional Analysis202 (2003), 504–525. · Zbl 1032.46086 · doi:10.1016/S0022-1236(03)00077-6
[19]C. R. Miers,Lie derivations of von Neumann algebras, Duke Mathematical Journal40 (1973), 403–409. · Zbl 0264.46064 · doi:10.1215/S0012-7094-73-04032-5
[20]G. A. Swain,Lie derivations of the skew elements of prime rings with involution, Journal of Algebra184 (1996), 679–704. · Zbl 0856.16037 · doi:10.1006/jabr.1996.0281
[21]G. A. Swain and P. S. Blau,Lie derivations in prime rings with involution, Canadian Mathematical Bulletin42 (1999), 401–411. · Zbl 0938.16028 · doi:10.4153/CMB-1999-047-6